# SDR DHL2003604598

- Difficulty date: May 24, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTER WING OTBD EXTENDED L/E OUTER PLATING LOWER SURFACE CORRODED AROUND STA XFS 710.000.  REMOVED FASTENERS, REMOVED CORROSION, FOUND OUT OF LIMITS.  TRIMMED OUT DAMAGED SKIN AREA.  PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 06-10-01-001.  CLEANED, TREATED AND PRIMED AREA.  FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063), A FILLER (7075-T6 AL0.050) IAW EODHL-030554, ED-3315.  CLEANED, TREATED AND PRIMED DOUBLER INTERIOR SURFACE AND THE FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER ON LT OUTER WING EXTENDED L/E OUTER PLATING LOWER SURFACE, AROUND STA XFS 710.000 USING NEW FASTENERS.
